Posted by: X Rated | 2009-04-08

Tramal Medicine

I do have a history, of Kidney Stone' s, but since this, I have this restless legs with, that my blood pressure jumps up by 30%. They did many tests without any luck what is the cause. For 3 years I am addictive to tramal pills (150) 3 x daily.

From the time I was start using this drug, my life stile did change 180%. Do not like to social anymore and specially the withdrawal symptoms. People around me irritate me, and do get upset very fast. It like life does not make sense anymore. Especially when this happen I want to take my own life.

What can I do? Stop the medication, then I will become diagnoses unknown, same as the Discovery Channel where the doctors can’ t see what is actually your problem.

The thing that is worrying me, is the fact that I can not life without this medicine anymore.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear X Rated
You need to be treated by a neurologist that can help you to also gradually replace the Tramal with medication that is not addictive. You can't just stop the Tramal as you will get severe withdrawal symptoms. It may even be necessary to admit you to a hospital for this.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.